# SDR DALA2021040501973

- Difficulty date: March 20, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION INTERNAL STRUCTURE SHEAR TIE AT FR72 BETWEEN S-56L AND S-57 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AND FASTENERS LOCATED ON FRAME 72 BTW STR 56L AND STR 57 AS PER SRM A330 51-72. (1760306)
